|Testosterone - Where is it going?
Jul 26, 2004
Howdy Docs! I have been HIV+ for almost 5 years. Recently, due to increasing viral load and decreasing T-cells, we began ARV treatment along with Testosterone injections (200mg every 14 days). The testosterone was added because over the years my weight had dropped from 165 lbs (5'10") to 140 lbs. Over time the weight is coming back, but Total Testosterone levels are still at 264 with the injections....not much different than where we began. Any thoughts on why the Test level hasn't come up higher? Just curious. For now my health is vastly improved, so I'm not too anxious to "rock the boat" but it does seem strange the level isn't higher. Your thoughts would be greatly appreciated.
Response from Dr. Moyle
Dear Mark the normal range for testosterone is 240ng/dl to 1100ng/dl. If you began with normal levels, the exogenous (administered) testosterone is probably just suppressing you natural production....youv'e simply replaced natural with synthetic testosterone. Stop the testosterone administration, wait 6 weks and I suspect you will find normal testosterone levels again regards Graeme Moyle
New filler info from Bangkok?
FDA Approval for Sculptra
- Do Night Sweats Mean I Have Hiv?
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Can You Catch Hepatitis From Dry Blood?
- Does Doxycycline Cure Chlamydia In One Day?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.